Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 69, NWS Cleveland, OH

August 28, 20165 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 28, 2016, 5:25 PM EDT for 5 counties in Ohio. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2016, 5:25 PM EDT (21:25 UTC)
Expired
Aug 28, 2016, 6:13 PM EDT
In force
48 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ashland County, OH, Holmes County, OH, Medina County, OH, Summit County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 79 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 5:40 PM EDTHAIL 0.5Loudonville, OH
Aug 28, 6:06 PM EDTTSTM WND DMG3 N Walnut Creek, OHTREES DOWN. TIME ESTIMATED BY RADAR
Aug 28, 6:06 PM EDTTSTM WND DMG8 Sw Wilmot, OHTREES DOWN. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 9.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2016-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 820 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2016-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
820 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1215 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

412 
WUUS51 KCLE 282125
SVRCLE
OHC005-075-103-153-169-282230-
/O.NEW.KCLE.SV.W.0069.160828T2125Z-160828T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
525 PM EDT SUN AUG 28 2016

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN SUMMIT COUNTY IN NORTHEASTERN OHIO...
  HOLMES COUNTY IN NORTHEASTERN OHIO...
  SOUTHEASTERN MEDINA COUNTY IN NORTHEASTERN OHIO...
  WAYNE COUNTY IN NORTHEASTERN OHIO...
  SOUTHEASTERN ASHLAND COUNTY IN NORTH CENTRAL OHIO...

* UNTIL 630 PM EDT

* AT 524 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  RITTMAN...OR 9 MILES SOUTH OF MEDINA...MOVING NORTHEAST AT 10 MPH.
  ADDITIONAL SEVERE THUNDERSTORMS WERE LOCATED FROM LOUDONVILLE TO
  NORTHERN HOLMES COUNTY. THESE WERE DRIFTS SOUTH AT UNDER 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO WEHICLES IS EXPECTED. EXPECT DAMAGE TO 
           ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WOOSTER...MILLERSBURG...BARBERTON...WADSWORTH...ORRVILLE...
  BERLIN...RITTMAN...WALNUT CREEK...DOYLESTOWN...LOUDONVILLE...
  CRESTON...DALTON...SHREVE...WEST SALEM...KILLBUCK...HAYESVILLE...
  HOLMESVILLE...GLENMONT...MOUNT EATON AND NASHVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4045 8217 4057 8218 4056 8234 4073 8234
      4099 8213 4110 8163 4091 8157 4091 8165
      4045 8167
TIME...MOT...LOC 2124Z 234DEG 8KT 4100 8181 

HAIL...1.00IN
WIND...60MPH
 
$$

MULLEN
2 follow-up statements
292 
WWUS51 KCLE 282150
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
550 PM EDT SUN AUG 28 2016

OHC005-075-103-153-169-282230-
/O.CON.KCLE.SV.W.0069.000000T0000Z-160828T2230Z/
SUMMIT OH-HOLMES OH-MEDINA OH-WAYNE OH-ASHLAND OH-
550 PM EDT SUN AUG 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHWESTERN SUMMIT...HOLMES...SOUTHEASTERN MEDINA...WAYNE AND
SOUTHEASTERN ASHLAND COUNTIES...

AT 548 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
WADSWORTH...OR 9 MILES SOUTHEAST OF MEDINA...MOVING NORTHEAST AT 10
MPH. ANOTHER SEVERE THUNDERSTORMS WAS LOCATED OVER NORTHERN HOLMES
COUNTY....6 MILES EAST OF HOLMESVILLE. THIS STORM WAS DRIFTING TO
THE SOUTHEAST AROUND 5 MPH. 

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WOOSTER...MILLERSBURG...BARBERTON...WADSWORTH...ORRVILLE...BERLIN...
RITTMAN...WALNUT CREEK...DOYLESTOWN...LOUDONVILLE...CRESTON...
DALTON...SHREVE...KILLBUCK...HOLMESVILLE...GLENMONT...MOUNT EATON...
NASHVILLE...WINESBURG AND FARMERSTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4045 8217 4057 8218 4057 8222 4067 8222
      4067 8213 4098 8203 4110 8163 4091 8157
      4091 8165 4045 8167
TIME...MOT...LOC 2148Z 234DEG 8KT 4103 8175 

HAIL...1.00IN
WIND...60MPH
 
$$

MULLEN
813 
WWUS51 KCLE 282213
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
613 PM EDT SUN AUG 28 2016

OHC005-075-103-153-169-282222-
/O.CAN.KCLE.SV.W.0069.000000T0000Z-160828T2230Z/
SUMMIT OH-HOLMES OH-MEDINA OH-WAYNE OH-ASHLAND OH-
613 PM EDT SUN AUG 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SUMMIT...
HOLMES...SOUTHEASTERN MEDINA...WAYNE AND SOUTHEASTERN ASHLAND
COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE SO
CONTINUE TO FOLLOW YOUR FAVORITE SOURCE FOR WEATHER INFORMATION. 

LAT...LON 4045 8217 4057 8218 4057 8222 4067 8222
      4067 8213 4098 8203 4110 8163 4091 8157
      4091 8165 4045 8167
TIME...MOT...LOC 2210Z 234DEG 8KT 4106 8169 

$$

MULLEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 4:25 PM EDT, 1 hour earlier.

Area forecast discussion, Aug 28, 4:25 PM EDT, 1 hour before
Area Forecast Discussion
National Weather Service Cleveland OH
425 PM EDT SUN AUG 28 2016

.SYNOPSIS...
A weak frontal boundary will push south of the area tonight. High
pressure will build over the central Great Lakes on Monday and
slowly sink south on Tuesday. Another cold front will move south
across the area on Wednesday.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Area of showers and thunderstorms that developed out ahead of the
cold front continues to move east along the south shore of Lake
Erie. Coverage has decreased across northwest Ohio as the gust
front has pushed south towares the Findlay area. We are also
finally starting to see some storms developing across northeast
Ohio where bands of cu have developed. The better upper level
support will continue to shift to the east but 2000 J/kg of ML
Cape remain across much of the area where thunderstorms have not
occurred yet. Expect scattered storms to continue to fire this
evening along outflow boundaries and the weak front sinking south.
Shear should not be insufficient for too many storms to approach
severe limits to the south but cluster along the lakeshore remains
energetic and a few severe storms are possible. Activity should
greatly diminish by 9 pm. Temperatures will bottom out into the
upper 60s most areas with locations downwind of Lake Erie holding
closer to 70.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
High pressure will build over the central Great Lakes on Monday.
North to northeast winds will bring lower dewpoints from Canada to
the forecast area and a break from the humidity. Subsidence will
ensure dry conditions through at least Tuesday with highs in the
lower 80s.

The next in a series of upper level troughs will slide southeast
from Quebec into Ontario on Wednesday. The associated surface low
pressure system will move across James Bay into Ontario with a back
door cold front settling south across the area on Wednesday. Will
carry a low chance of thunderstorms in the forecast as the front
comes through. Temperatures will drop back into the lower 80s on
Wednesday.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
High pressure will dominate the weather during the long term.  The
models are in decent agreement with high pressure over the area.
Will end up going with four dry days.  The only day this may be
problematic is Thursday.  Cold air advection will be ongoing across
the area but think it will be too dry for precip. The models tend to
underestimate the dry air advection with the northeast flow
expected. Temperatures will average below normal Thursday and Friday
but readings will climb back to the lower 80s for the holiday
weekend as the surface ridge slides off to the east.

&&

.AVIATION /18Z Sunday THROUGH Friday/...
A line of storms has developed along the OH/MI border. This will
be the main concern the next several hours. The majority of the
new guidance shows this line moving southeast across the western
half of the area and will go with tempos at the western TAF sites.
Areas further east will get vicinity mentions and will update as
needed. Given the juicy airmass expect VSBYs to dip to IFR with
any of the thunderstorms. The cold front responsible for this
activity should push south of the area around 00z and that should
end the precip threat. Overnight just expecting a few clouds with
patchy MVFR fog. Monday will see dry NE flow at low levels thus
only a few cu. Light flow will become NW to N behind the cold
front but speeds will remain under 10 knots.

OUTLOOK...Mainly VFR thru Thursday.

&&

.MARINE...
A weak cold front will push south of the lake tonight. Northeast
flow will develop by morning but sustained speeds should comfortably
remain under 15 knots.  Northeast flow will continue late Monday
then winds will become light and variable for a time as high
pressure settles over the region.  Another cold front will arrive
sometime Wednesday with northerly flow returning during the
afternoon.  There will be good push of cold air behind this second
front. Suspect the models may be under doing the winds and we may
briefly get close to small craft criteria.  Northerly flow will
continue into Friday and then become northeast to east as another
high builds in from the north.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...KEC
NEAR TERM...KEC
SHORT TERM...KEC
LONG TERM...Kubina
AVIATION...Kubina
MARINE...Kubina
Hazardous weather outlook, Aug 28, 4:37 PM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
437 PM EDT SUN AUG 28 2016

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-292045-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
437 PM EDT SUN AUG 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND
EARLY THIS EVENING AS A COLD FRONT MOVES SOUTH INTO THE AREA.
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THUNDERSTORMS. A FEW
OF THE STRONGER THUNDERSTORMS MAY ALSO APPROACH SEVERE LIMITS
WITH STRONG WIND GUSTS BEING THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-142>149-162>169-292045-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH-
LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
437 PM EDT SUN AUG 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING AS
A COLD FRONT MOVES SOUTH ACROSS THE AREA. A FEW OF THE STRONGER
THUNDERSTORMS MAY APPROACH SEVERE LIMITS WITH STRONG WIND GUSTS
BEING THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Aug 28, 2:03 PM EDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
203 PM EDT SUN AUG 28 2016

OHZ003-006>008-017-018-282015-
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN
203 PM EDT SUN AUG 28 2016

A STRONG LINE OF THUNDERSTORMS WILL SAG SOUTH ACROSS THE AREA THIS
AFTERNOON. FREQUENT LIGHTNING...BRIEF HEAVY RAINS AND WIND GUSTS
IN EXCESS OF 45 MPH ARE LIKELY AS THIS LINE MOVES THROUGH. THE
LINE IS EXPECTED TO PUSH SOUTH ACROSS THE TOLEDO AREA BY 3 PM AND
WILL REACH THE BOWLING GREEN AND FREMONT AREAS BY 4 PM. PONDING OF
WATER ON ROADWAYS IS LIKELY AS THESE STORMS MOVE THROUGH. RAINFALL
RATES WILL BE AS HIGH AS TWO INCHES PER HOUR.

KUBINA
Special weather statement, Aug 28, 3:36 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
336 PM EDT SUN AUG 28 2016

OHZ007>009-282145-
OTTAWA-SANDUSKY-ERIE-
INCLUDING THE CITIES OF...PORT CLINTON...FREMONT...SANDUSKY
336 PM EDT SUN AUG 28 2016

SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE EAST ACROSS THE AREA
THIS AFTERNOON. FREQUENT LIGHTNING...BRIEF HEAVY RAINS AND WIND
GUSTS TO 40 MPH CAN BE EXPECTED AS THESE STORMS MOVE THROUGH.
THUNDERSTORMS WILL IMPACT SANDUSKY BAY AND CEDAR POINT BY 4 PM.
PONDING OF WATER ON ROADWAYS IS LIKELY AS WELL. THE STORMS WILL
MOVE AS FAR EAST AS VERMILION BY 5 PM.
Special weather statement, Aug 28, 5:00 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
500 PM EDT SUN AUG 28 2016

OHZ010-011-019-020-282145-
LORAIN-HURON-MEDINA-CUYAHOGA-
500 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HURON...
SOUTHWESTERN CUYAHOGA...MEDINA AND LORAIN COUNTIES...

AT 459 PM EDT...AN AREA OF STRONG THUNDERSTORM WAS NEAR
WELLINGTON...OR 12 MILES SOUTHWEST OF ELYRIA...MOVING EAST AT 25 MPH.
WIND GUST UP TO 45 MPH AND HEAVY RAINFALL ARE POSSIBLE.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
ELYRIA...MEDINA...VERMILION...STRONGSVILLE...BRUNSWICK... NORTH
ROYALTON...NORTH RIDGEVILLE...WADSWORTH...AMHERST...GRAFTON...
RITTMAN...WELLINGTON...LODI...NEW LONDON...CRESTON...WAKEMAN...
CHIPPEWA LAKE...BROADVIEW HEIGHTS...BRECKSVILLE AND OLMSTED FALLS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4099 8217 4106 8218 4107 8252 4128 8238
      4129 8234 4134 8235 4141 8230 4131 8165
      4127 8169 4099 8169
TIME...MOT...LOC 2059Z 288DEG 22KT 4123 8223

MULLEN
Special weather statement, Aug 28, 5:11 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
511 PM EDT SUN AUG 28 2016

OHZ030>032-038-282215-
ASHLAND-WAYNE-HOLMES-STARK-
511 PM EDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT HOLMES...WAYNE...STARK AND
SOUTHEASTERN ASHLAND COUNTIES...

AT 509 PM EDT...SEVERAL STRONG THUNDERSTORMS WERE LOCATED ACROSS THE
REGION. ANY OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
CANTON...WOOSTER...MILLERSBURG...MASSILLON...GREEN...ALLIANCE...
NORTH CANTON...LOUISVILLE...ORRVILLE...BERLIN...RITTMAN... WALNUT
CREEK...MINERVA...DOYLESTOWN...HARTVILLE...LOUDONVILLE...
CRESTON...BREWSTER...NAVARRE AND DALTON.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4045 8217 4057 8218 4056 8234 4071 8234
      4076 8213 4099 8213 4099 8165 4091 8164
      4091 8142 4099 8142 4099 8109 4073 8109
      4072 8124 4065 8124 4066 8146 4063 8167
      4044 8167
TIME...MOT...LOC 2109Z 300DEG 6KT 4064 8223

MULLEN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 8:19 PM EDTSpecial Weather StatementCLEPortage, Stark, Summit41 min
Aug 28, 2:42 PM EDTSpecial Marine WarningCLE63 min
Aug 28, 4:08 PM EDTSpecial Marine WarningCLE97 min
Aug 28, 4:23 PM EDTSevere Thunderstorm WarningCLEErie, Lorain37 min
Aug 28, 5:00 PM EDTSpecial Weather StatementCLEMedina45 min
Aug 28, 5:11 PM EDTSpecial Weather StatementCLEHolmes, Stark, Wayne64 min
Aug 28, 5:35 PM EDTAreal Flood AdvisoryCLEAshland, Holmes4 hr
Aug 28, 5:40 PM EDTSevere Thunderstorm WarningCLEMedina, Summit24 min
Aug 28, 6:07 PM EDTAreal Flood AdvisoryCLEMedina, Summit, Wayne3 hr
Aug 28, 6:10 PM EDTSpecial Weather StatementCLEMahoning, Stark, Summit65 min
Aug 28, 6:18 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark, Summit42 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.